# SDR A6WA201745193

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,652 hours, 30,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS INOP BETWEEN ROWS 5 & 8. RESECURED FLOOR TRACK LIGHT CONNECTOR IAW AMM SUP 16-371A, OPS CK GOOD.
